# SDR MASA2012110752271

- Difficulty date: November 7, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 23,182 hours, 18,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT EMERGENCY EXIT FLASHLIGHTS INOPERATIVE UPON PRE FLIGHT INSPECTION.  FLASHLIGHTS WERE PLACED ON MEL.  REMOVED AND REPLACED BATTERY PACKS.
